# SDR UALA2013040402248

- Difficulty date: April 2, 2013
- Submitted: May 17, 2013
- Operation: Air carrier
- Aircraft: N425UA
- Make and model: Airbus A320-232
- Aircraft serial: 508
- Aircraft time: 61,792 hours, 23,479 cycles
- Engine: Iae V2527A5
- System (JASC): 2597 · Equipment/Furnishings Wiring
- Part: Wire
- Condition: Unsecure
- Location: Cabin
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

HOT WIRE SHOCKED SOMEONE UNDER SEAT 36B.  INSP LOOSE IFE WIRE.  NO EXPOSED INSULATION OR OTHER DAMAGE TO WIRE INSTALLATION.  SECURED WIRE, OPS NORMAL.
